Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Other - Diseases
Health Discussion Forum

 my dad keeps coughing ?
My dad smokes and i'm not sure if its because of that. He said if he tries to quit he my smoke more than he does now. What should he do?
Additional Details
he already went to the ...


 How do i know if i have a parasite?
so ive bee sick for the past almost 7 weeks i would say, from august 23rd still till oct 10 im still sick, ive been having symptoms of ebstein barre just like mono, i have been to the doctor 9 times ...


 I'am a female I'am also 33 years old I found a lump on my lympth node 8 months ago?
It has grown alittle bit in size and is starting to really bother me I can tell it is thereand is tender to the touch and iam also having really bad night sweats and tired all the time is this normal?...


 What dieases do really hope they will find a cure for?
in the future? I have to say I hope they eradicate Meningitis and HIV - I don't think I need to explain why....


 If you knew you were going to have total dementia by 85 years old what would you do, if anything?
...


 is autism real or is it a myth?
is autism real or is it just an over exuberant hyper sensitive approach to everyday mannerisms and behaviour isms that we all express? only most of us know how to control ourselves or are kids/ ...


 My mom have Lupus she Just find out that she have a kidney disease.But all i ask is a pray for my mom?
My mom have Lupus she Just find out that she have a kidney disease and her Lupus rate is getting high and it's stressing her out. I know it's millions of people that ask for a cure . But ...


 Can anyone figure out whats wrong with me?
so i am always tired. but can never sleep.
always hungry but never want to eat.
i ache. and i am very moody.
i cant concentrate and i have small shaking spells where i start to
...


 I am a Chain smoker & wish to quit smoking ! Advice please !?
I am now addicted to smoking since DEC 1989 & smokes 24-25 Ciggrettes every day ! Wish to come out of it as it is affacting my BP ( 145/100) & I am suffering with high ...


 Dementia/ Alzheimer's...What to do, kids can't take anymore??
After hub's mom died, Grandma had no where to go so we took her in. I have Cancer, and just had a newborn with a heart problems. I have a 15 yr old and 8 yr old. Grandma won't take a bath....


 If a doctor has retired should he really be giving out advice on YA, given how quickly medicine changes?
...


 Help me I can't get rid of my head lice I have nits that won't come out!!!!! What should do?
...


 What is a fatal disease that is not cancer?
please i really need to know ...


 my fiance is vomiting clots of blood! what is wrong with him?

Additional Details
yes he smokes.
what do you mean drugs?
he refuses to go to the hospital....


 can someone please explain 'dyslexia' in simple terms?
...


 I want to eat and gain weight but I find food disgusting which makes me "un-hungry" so what should I do?
Im a 15 year old male, recently in the summer i spent a lot of time at hoe and ate more then usual and my skin started looking healtier and I felt better but I dont eat in school (i have a BIG BREAKFA...


 I've had a bad headache for the past 3 days, I'm feeling dizzy, my vision is blurred, and I feel like fainting?
I have had this really bad headache for like the past 3 days, and I've never felt any headache-related symptoms like these. My vision is blurred and I can hardly see. I feel light-headed and ...


 cocaine...?
is doing this once in a great while a harmful to your health?...


 Can Texting Cause Carpal Tunnel?
My granddaughter has the Env2 from Verizon Wireless...Can texting one day cause carpal tunnel?...


 Why were my hands shaking?
I was at work on Saturday night and I in my job I have to run about quite fast. My hands start to shake for no reason at all, its like i'm nervous about something, but I wasn't nervous ...



luckylindy0
I ran out of xanax on Fri. and my DR. is on vac. I'm on it for panic attacks , anxiety. I am extremely nervous
and shaky now. Has anyone had this happen? Also is this the best med. for this situation?
                      









thesweetestthings24
Rating
just take deep breaths.


Joni B
Your doctor should have someone covering for him/her. Also, these types of meds are addictive; if you have addictive behaviors be careful.


danadee l
Rating
Go to your phramist and explain the situation, he might be able to give you enough till your doctor coames back,
You also might try going to the emerergency, and explain your feelings of withdrawl, they could also write you a prescription.


tour jete
Rating
There should be a physician on call for your doc if he or she is not available. You should not run out of these medications as they must be properly weaned off and you are probably in withdrawal now. Do you have an urgent care clinic you can go to tonight? The ER is always an option, just explain to them your situation. They should understand your dilemma. Good luck.


Douglas D
Stay Cool! Call your Dr's Office. It's likely that he has another Dr taking calls for him. You may be able to get your Rx refilled. Meanwhile, if you want to explore a solution for your problem outside of meds try Mindfullness Based Stress Reduction, or MBSR. If you Google MBSR you will find lot's of info about it. Start with www.umassmed.edu/cfm. There is also a book called "Full Catastrophe Living" by Jon Kabat-Zinn.


the1andonybump
Rating
just stay calm... your Dr should have another Dr take his patients while he's on vacation.. so get in touch with his office ....


lurky77
Usually when a DR. is on vac. he has another doctor who is willing to see his patients. Call you clinic or hospital and see. If you feel yourself getting to upset, have some one take you to the ER, they should be able to help you there. Make sure to take your empty bottle with you so that the ER knows you take this medication


bj
Did some reading about this drug years ago...not trying to scare you but the side effects can be terrible when you stop taking it. Suggest you stay with a friend or go see another dr. for help, maybe they can give you something else to help until your dr. returns.This is why you should never just quit a drug....if you're planning to get off this stuff you must take a little less each week...in other words gradually reduce the amount otherwise you could have some terrible side effects.


bekkoyochi
Rating
To be honest, you should probably go to the emergency room if it gets really bad. You should explain to them why you are on it and the problems you have when you are off it. Your doctor should have someone who covers for them when they are out of town. The ER should be able to do something.


armiki66
Rating
You can call your doctor and ask for the referring doctor. Someone has to be covering for him....Stay calm and good luck....


patricia p
Rating
you may feel like you are havine a heart attack it is withdrawl i went through it do you have any other nerve med you can take untile you can get you xanax it will cause you to be hipper


vettemanthinkshesplayingher
Rating
not good


dub
mashed potatoes are quite calming


Sierra
Rating
Take a half of a sleeping pill. It works like valum. Also try calming deep breaths and sittiing alone in a quiet place close your eyes and count 1-10 while listen to your breath or heartbeat . Thoughts will run through your head let them. Acknowledge they are there but don't try to analyize them then just start over again at 1 when you feel your self getting caught in a thought.


goldstarzs
Rating
I suffer from PD and Anxiety. I take Valium as needed. If I was to run out I would go to a clinic and get a refill from one of the Drs there. If you arent able to. then I would just go to the ER...Also sometimes the pharmacy that has your prescription will give you one month or even a few days to get you though till you can see your Dr...you can try this one..hope you can get your meds...and I hope that you are getting help in dealing with the panic attacks...there are many good on line support groups...good luck....Jo


vim
Rating
Hi, Lucky,

What I do know is that
withdrawal from any
medicine may have
some side effects like
being shaky, HOWEVER,
most meds have a long
lasting effect, so the Xanax
is still in your system
So relax.
(Don't you hate it when
people tell you that? I do, so
sorry...HA)

Have you tried contacting
your Dr.'s answering service?
They usually leave some
number for emergencies.
Call them and tell them
the situation.

Let us know what happens,
but
please trust me when I tell
you you will be OK.
We´re here with you and
if you need to talk just stay
on line.
You can do it!

If you feel you can't
go to the ER.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2013 Drug3k Friday, July 25, 2014
Terms of use - Privacy Policy